Research

Optical solitons due to quadratic nonlinearities: from basic physics to futuristic applications


Reference:

Buryak, A. V., Di Trapani, P., Skryabin, D. V. and Trillo, S., 2002. Optical solitons due to quadratic nonlinearities: from basic physics to futuristic applications. Physics Reports, 370 (2), pp. 63-235.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsBuryak, A. V., Di Trapani, P., Skryabin, D. V. and Trillo, S.
DepartmentsFaculty of Science > Physics
RefereedYes
StatusPublished
ID Code9175
Additional InformationID number: ISI:000178688000001

Export

Actions (login required)

View Item